# SDR CALA2025032503170

- Difficulty date: March 23, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 81,881 hours, 34,417 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Fluctuates
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AND CRUISE, LT BLEED CYCLING 8-48 PSI AT LVL FLT CABIN RATE CYCLING +/-500FPM.   SEE LOG PAGE 4268613 FOR FIX. BLEED AND CABIN ALT CHECKS GOOD.
